# SDR DALA2016091406604

- Difficulty date: September 11, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL, CRACKED FRAME STA Y=1510 UPPER SECTION, LOWER RT/LT SECTION AT AFT ACCESSORY COMPARTMENT.  FRAMES SECTIONS Y=1510 UPPER CENTRAL AND LOWER RT/LT WERE REPLACED IAW DWG 9911843, REV C.
